Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 74, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 30, 2012, 7:32 PM EDT for Champaign County, Miami County, Shelby County, Ohio. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2012, 7:32 PM EDT (23:32 UTC)
- Expired
- Apr 30, 2012, 8:00 PM EDT
- In force
- 28 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Champaign County, OH, Miami County, OH, Shelby County, OH
The radar
The Cincinnati radar (KILN), 81 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 6:04 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -296 J/kg
- Mixed-layer LCL
- 1163 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
229
WUUS51 KILN 302332
SVRILN
OHC021-109-149-010000-
/O.NEW.KILN.SV.W.0074.120430T2332Z-120501T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
732 PM EDT MON APR 30 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
NORTHEASTERN MIAMI COUNTY IN WEST CENTRAL OHIO...
SOUTHEASTERN SHELBY COUNTY IN WEST CENTRAL OHIO...
* UNTIL 800 PM EDT.
* AT 731 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
FARRINGTON...MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
ST. PARIS...
IN ADDITION...CASSTOWN...FLETCHER...BALLOU...CHRISTIANSBURG...
CARYSVILLE...KISER LAKE STATE PARK...ROSEWOOD AND MILLERSTOWN ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 76 AND 86...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
TUESDAY MORNING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY
AND SOUTHWESTERN OHIO.
&&
LAT...LON 4003 8382 4006 8430 4020 8429 4026 8384
4026 8381
TIME...MOT...LOC 2333Z 269DEG 37KT 4012 8423
$$
ASL2 follow-up statements
558
WWUS51 KILN 302346
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
746 PM EDT MON APR 30 2012
OHC021-109-149-010000-
/O.CON.KILN.SV.W.0074.000000T0000Z-120501T0000Z/
CHAMPAIGN OH-MIAMI OH-SHELBY OH-
746 PM EDT MON APR 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHEASTERN SHELBY...NORTHEASTERN MIAMI AND WESTERN CHAMPAIGN
COUNTIES...
AT 745 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
FLETCHER...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
ST. PARIS.
IN ADDITION...CHRISTIANSBURG...CARYSVILLE...KISER LAKE STATE PARK...
ROSEWOOD...MILLERSTOWN...THACKERY...TERRE HAUTE AND SPRINGHILLS ARE
NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4003 8382 4005 8419 4022 8413 4026 8384
4026 8381
TIME...MOT...LOC 2346Z 269DEG 37KT 4012 8406
$$
ASL048
WWUS51 KILN 302356
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
756 PM EDT MON APR 30 2012
OHC021-109-149-010006-
/O.EXP.KILN.SV.W.0074.000000T0000Z-120501T0000Z/
CHAMPAIGN OH-MIAMI OH-SHELBY OH-
756 PM EDT MON APR 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY...
NORTHEASTERN MIAMI AND WESTERN CHAMPAIGN COUNTIES WILL EXPIRE AT 800
PM EDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 4003 8382 4005 8419 4022 8413 4026 8384
4026 8381
TIME...MOT...LOC 2356Z 269DEG 37KT 4012 8393
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 7:15 PM EDT, 17 minutes earlier.
Area forecast discussion, Apr 30, 7:15 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 715 PM EDT MON APR 30 2012 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A WEAK COLD FRONT TO PRODUCE SHOWERS AND THUNDERSTORMS ACROSS OUR AREA THIS EVENING AND TONIGHT. ADDITIONAL DISTURBANCES WILL CONTINUE TO MOVE INTERMITTENTLY ACROSS OUR AREA FOR THE REST OF THE WEEK...CONTINUING A CHANCE FOR SHOWERS AND THUNDERSTORMS. && .NEAR TERM /THROUGH TUESDAY/... HAVE USED A BLEND OF THE NAM...CMC REGIONAL...AND ARW FOR THE TIMING OF THE ONSET OF PRECIPITATION THIS EVENING. A DISTURBANCE MOVING OUT OF THE PLAINS IS INTERACTING WITH A MODERATELY UNSTABLE AIRMASS WEST OF OUR AREA THIS AFTERNOON. THIS IS INITIATING THE DEVELOPMENT OF NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS ILLINOIS/INDIANA/WESTERN KENTUCKY. STRONG UNIDIRECTIONAL DEEP LAYER SHEER WILL HELP TO ORGANIZE THESE STORMS...MOST LIKELY INTO AN MCS...AS IT MOVES EASTWARD TOWARD THE OHIO VALLEY. A FEW ISOLATED STRONG TO SEVERE CELLS MAY ALSO POP UP OUT AHEAD OF THE MAIN AREA OF CONVECTION LATE THIS AFTERNOON. AS THE CONVECTION SPREADS RAPIDLY EAST ACROSS OUR AREA LATER THIS EVENING...THE MAIN THREAT FOR SEVERE WEATHER WILL BE DAMAGING WINDS AND LARGE HAIL. HOWEVER...CANNOT RULE OUT A BRIEF...ISOLATED TORNADO. MOST HI RES AND REGIONAL MODELS ARE NOW INDICATING THAT THIS COMPLEX OF STORMS WILL PROGRESS FAIRLY QUICKLY EASTWARD...POSSIBLY LEAVING OUR FORECAST AREA CONVECTION FREE JUST A COUPLE HOURS AFTER MIDNIGHT TONIGHT. HAVE FORECAST CATEGORICAL POPS WEST TO EAST...WITH THUNDERSTORMS BETWEEN 23Z AND 04Z...DECREASING THEM RAPIDLY THEREAFTER. FOR THE REMAINDER OF THE OVERNIGHT...HAVE KEPT CHANCE POPS SOUTH WHERE A TRAILING BOUNDARY MAY LINGER OVERNIGHT. SLIGHT CHANCES FOR PRECIPITATION ACROSS THE NORTH WERE ALSO MENTIONED...AS POSSIBLE SHOWERS COULD DEVELOP BEHIND THE DEPARTING MCS. RAIN COOLED OVERNIGHT LOWS IN A WARM AIRMASS WILL RANGE FROM THE MIDDLE 50S ACROSS THE NORTH...TO THE LOW 60S ACROSS THE SOUTH. IF SOME CLEARING OCCURS BEHIND CONVECTION LATE TONIGHT...TEMPERATURES COULD DROP A FEW DEGREES MORE THAN FORECAST...WITH FOG DEVELOPMENT BECOMING POSSIBLE AT THAT POINT. && .SHORT TERM /TUESDAY NIGHT/... THERE WILL LIKELY BE A LULL IN SHOWER ACTIVITY ACROSS THE AREA TO START OFF TUESDAY. HOWEVER...WITH ANOTHER WEAK DISTURBANCE POISED TO PUSH ACROSS THE AREA LATER ON TUESDAY...SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BECOME POSSIBLE MAINLY DURING THE AFTERNOON AND EVENING HOURS. WITH SOME SUNSHINE ANTICIPATED TO START OFF THE DAY...TEMPERATURES SHOULD RISE TO WELL ABOVE SEASONAL AVERAGES...WITH UPPER 70S TO LOW 80S POSSIBLE. THIS NEXT WEAK DISTURBANCE WILL MOVE EAST OF OUR AREA TUESDAY NIGHT. HAVE FORECAST A GRADUAL DECREASE IN POPS OVERNIGHT TO REFLECT THIS. THE WARM AIRMASS WILL REMAIN IN PLACE TUESDAY NIGHT...WITH 60S EXPECTED AREA-WIDE. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... SHORT WAVE ENERGY WILL BE PUSHING EAST OF THE AREA AT THE START OF THE PERIOD AND THIS SHOULD LEAD TO A DECREASING CHANCE OF SHOWERS/THUNDERSTORMS THROUGH WEDNESDAY MORNING. MID LEVEL RIDGING WILL THEN BUILD INTO THE REGION THROUGH THURSDAY. THIS WILL LEAD TO RISING HEIGHTS AND 8H TEMPS PUSHING UP INTO THE 16 TO 18 DEGREE CELSIUS RANGE BY THURSDAY AFTERNOON. AS A RESULT...EXPECT A DECENT WARM UP THROUGH MID WEEK WITH HIGHS BOTH WEDNESDAY AND THURSDAY WELL INTO THE 80S. SOME MODEL DIFFERENCES THEN EXIST WITH HOW FAST/HOW MUCH THE RIDGE WILL BREAK DOWN THROUGH THE END OF THE WEEK AND AS A RESULT...THE TIMING AND PLACEMENT OF A COLD FRONT THAT MAY SAG DOWN INTO THE AREA. THE 30.00Z ECMWF WAS THE SLOWEST WITH THIS AND A QUICK LOOK AT THE 30.12Z ECMWF LOOKS LIKE IT IS EVEN SLOWER AND STRONGER WITH THE RIDGE. BASED ON THESE TRENDS...WILL SLOW DOWN THE ONSET OF PCPN THURSDAY NIGHT INTO FRIDAY. WILL THEN ALLOW FOR THE FRONT TO PUSH DOWN INTO THE AREA THROUGH THE END OF THE WEEK...BUT BASED ON THE LATEST ECMWF...NOT SURE HOW FAR IT WILL ACTUALLY GET. WILL THEREFORE LINGER AT LEAST LOW POPS ALL THE WAY INTO SUNDAY. THE 30.12Z GFS IS BRINGING CONSIDERABLY COOLER TEMPERATURES BEHIND THE FRONT THIS WEEKEND BUT AGAIN...THE ECMWF IS TRENDING SLOWER/WARMER. WILL GO AHEAD AND TAKE A BLEND OF THE TWO WITH MORE OF AN EMPHASIS TOWARD THE WARMER ECMWF THROUGH EARLY NEXT WEEK. && .AVIATION /23Z MONDAY THROUGH SATURDAY/... BROKEN LINE OF STORMS HAS DEVELOPED ALONG A PRE-FRONTAL TROF ACRS INDIANA IN MARGINALLY UNSTBL AIRMASS. THIS CONVECTION WILL PUSH EAST ACRS THE TAF SITES BETWEEN 00Z AND 03Z. EXPECT SOME GENERAL WEAKENING AS THESE STORMS MOVE INTO A REGION OF MIN INSTBY (BOUNDARY LAYER CAPES LESS THAN 1000 J/KG) ACRS WESTERN OHIO. EXPECT MVFR CIGS AND OCNL IFR VSBYS IN THUNDERSTORMS. ALSO...WINDS WILL SHIFT TO THE WEST/NW WITH GUSTS AROUND 25 TO 30KTS POSSIBLE WITH THE STORMS. IN THE WAKE OF THESE STORMS...MVFR CIGS ARE EXPECTED OVERNIGHT ALONG WITH MVFR VSBYS DUE TO BR WITH WINDS BECOMING LIGHT WSW LATE AS THE FRONTAL BOUNDARY PUSHES THRU THE TAF SITES AND STALLS OUT E-W JUST SOUTH OF THE OHIO RIVER AND WEAK SFC HI BUILDS IN. VFR CONDITIONS WILL RETURN TUESDAY WITH WEAK HIGH PRESSURE OVER THE REGION EARLY OFFERING A TEMPORARY LULL IN THUNDERSTORM ACTIVITY. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER TUE AFTN INTO TUE NIGHT AS THE STALLED FRONTAL BOUNDARY LIFTS N AS A WARM FRONT. AT THIS TIME HAVE VCTS LATE IN THE TAF PERIOD. OUTLOOK...THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH WEDNESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...LATTO NEAR TERM...LATTO SHORT TERM...LATTO LONG TERM...JGL AVIATION...AR
Hazardous weather outlook, Apr 30, 3:59 PM EDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 359 PM EDT MON APR 30 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-012000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 359 PM EDT MON APR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS EVENING AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO AFFECT THE REGION THIS EVENING AND INTO THE OVERNIGHT HOURS. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH DAMAGING WINDS AND LARGE HAIL AS THE PRIMARY THREATS. HEAVY RAIN WILL ALSO BE POSSIBLE IN SOME OF THE STRONGER STORMS WHICH MAY RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ADDITIONAL SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TUESDAY THROUGH WEDNESDAY. IF THUNDERSTORMS TRACK OVER THE SAME AREA ON MULTIPLE OCCASIONS...THEN FLOODING WILL BE A POSSIBILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING AND INTO THE OVERNIGHT HOURS.
In the hours before
Special weather statement, Apr 30, 6:04 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
604 PM EDT MON APR 30 2012
INZ050-058-059-OHZ034-035-042-043-051-060-302300-
UNION IN-FAYETTE IN-WAYNE IN-AUGLAIZE OH-DARKE OH-MERCER OH-MIAMI OH-
PREBLE OH-SHELBY OH-
604 PM EDT MON APR 30 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SHELBY...
PREBLE...NORTHWESTERN MIAMI...MERCER...DARKE...WESTERN AUGLAIZE...
WAYNE...NORTHERN FAYETTE AND NORTHERN UNION COUNTIES THROUGH 700 PM
EDT...
AT 600 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 24 MILES NORTHWEST OF CHATTANOOGA TO 23 MILES
NORTHWEST OF FRANKLIN TO 33 MILES WEST OF BENTONVILLE...MOVING EAST
AT 30 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HAGERSTOWN...DUBLIN...
FORT RECOVERY...ROCKFORD...CAMBRIDGE CITY...RICHMOND...FOUNTAIN
CITY...CONNERSVILLE...CENTERVILLE...WAPAKONETA...VERSAILLES AND UNION
CITY.
ALSO...FRANKLIN...CHATTANOOGA...ECONOMY...WABASH...MOUNT AUBURN...
BENTONVILLE...NORTH DAYTON AND JACKSONBURG ARE NEAR THE PATH OF THIS
LINE OF STRONG THUNDERSTORMS.
LAT...LON 4069 8445 4069 8423 4066 8422 4066 8413
4009 8439 3965 8464 3964 8531 3979 8531
3980 8523 4001 8520 4001 8482 4073 8481
4073 8446
ASLSpecial weather statement, Apr 30, 7:00 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
700 PM EDT MON APR 30 2012
INZ050-058-059-066-073-074-KYZ091-OHZ042-051-060-061-070-077-010000-
UNION IN-FRANKLIN IN-DEARBORN IN-FAYETTE IN-WAYNE IN-RIPLEY IN-
BOONE KY-BUTLER OH-DARKE OH-HAMILTON OH-MIAMI OH-MONTGOMERY OH-
PREBLE OH-
700 PM EDT MON APR 30 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PREBLE...NORTHWESTERN
MONTGOMERY...SOUTHWESTERN MIAMI...NORTHWESTERN HAMILTON...SOUTHERN
DARKE...WESTERN BUTLER...NORTHERN BOONE...RIPLEY...WAYNE...FAYETTE...
DEARBORN...FRANKLIN AND UNION COUNTIES THROUGH 800 PM EDT...
AT 657 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM DUBLIN TO 6 MILES WEST OF ANDERSONVILLE TO 13 MILES
WEST OF HOLTON...MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DUBLIN...CAMBRIDGE
CITY...HAGERSTOWN...CONNERSVILLE...OLDENBURG...BATESVILLE...OSGOOD...
CENTERVILLE...VERSAILLES...FOUNTAIN CITY...RICHMOND AND LIBERTY.
ALSO...BENTONVILLE...MOUNT AUBURN...ANDERSONVILLE...BUNKER HILL...
EAST GERMANTOWN...JACKSONBURG...BUENA VISTA AND COLUMBIA ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3920 8545 3927 8530 3979 8531 3980 8523
3996 8521 4002 8438 3963 8452 3906 8479
3897 8545Local storm report, Apr 30, 7:09 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
709 PM EDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM TSTM WND DMG 1 W CELINA 40.55N 84.59W
04/30/2012 MERCER OH LAW ENFORCEMENT
BARN DAMAGED DUE TO HIGH WIND ON WEST MARKET STREET.
&&
JDRSpecial weather statement, Apr 30, 7:18 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
718 PM EDT MON APR 30 2012
INZ050-OHZ034-035-042-043-051-010000-
WAYNE IN-AUGLAIZE OH-DARKE OH-MERCER OH-MIAMI OH-SHELBY OH-
718 PM EDT MON APR 30 2012
...A STRONG THUNDERSTORM WILL AFFECT SHELBY...NORTHERN MIAMI...
SOUTHEASTERN MERCER...DARKE...SOUTHWESTERN AUGLAIZE AND NORTHERN
WAYNE COUNTIES THROUGH 800 PM EDT...
AT 715 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FRANKLIN...MOVING EAST AT 55 MPH.
WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...UNION CITY...
GREENVILLE...ANSONIA...VERSAILLES...BRADFORD...TROY...SIDNEY...
PLEASANT HILL...PIQUA...MINSTER...FORT LORAMIE AND COVINGTON.
ALSO...COSMOS...PALESTINE...SHARPEYE...SHARPS CROSSING...ROSE HILL...
WAYNE LAKES...ROSSBURG AND NEW WESTON ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
LAT...LON 4001 8520 4001 8482 4030 8481 4050 8404
4005 8408 3997 8521 4000 8521Local storm report, Apr 30, 7:28 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
728 PM EDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TSTM WND GST 1 NNW PENNTOWN 39.28N 85.10W
04/30/2012 M57 MPH RIPLEY IN DEPT OF HIGHWAYS
INDOT SENSOR AT I-74 AND SR-101
&&
SNYDERLocal storm report, Apr 30, 7:30 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
730 PM EDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM TSTM WND DMG 1 NW ST. MARYS 40.55N 84.40W
04/30/2012 AUGLAIZE OH AMATEUR RADIO
LARGE LIMB AND TOP OF TREE DOWNED NORTH OF ROUTE 33 ALONG
MEYER BARBER ROAD AND ALONG LAMBERT ROAD.
&&
JDRThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 4:48 AM EDT | Special Weather Statement | ILN | Auglaize | 27 min |
| Apr 30, 6:04 PM EDT | Special Weather Statement | ILN | Auglaize, Darke, Mercer, Preble | 56 min |
| Apr 30, 6:53 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 37 min |
| Apr 30, 7:00 PM EDT | Special Weather Statement | ILN | Preble | 60 min |
| Apr 30, 7:18 PM EDT | Special Weather Statement | ILN | Darke, Miami, Shelby | 42 min |
| Apr 30, 7:55 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Delaware, Greene, Hardin, Logan and 6 more | 65 min |
| Apr 30, 7:59 PM EDT | Special Weather Statement | ILN | Butler, Clermont, Clinton, Hamilton, Warren | 61 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.